Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21993

Barbour, A D; Reinert, G (2001). Small worlds. Random Structures & Algorithms, 19(1):54-74.

[img]
Preview
Accepted Version
PDF (Accepted Manuscript / corrected version)
1MB

View at publisher

Abstract

Small world models are networks consisting of many local links and fewer long range shortcuts. In this paper, we consider some particular instances, and rigorously investigate the distribution of their inter-point network distances. Our results are framed in terms of approximations, whose accuracy increases with the size of the network. We also give some insight into how the reduction in typical inter-point distances occasioned by the presence of shortcuts is related to the dimension of the underlying space. © 2001 John Wiley & Sons, Inc. Random Struct. Alg., 19, 54-74, 2001

Citations

24 citations in Web of Science®
25 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

11 downloads since deposited on 04 Mar 2010
3 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2001
Deposited On:04 Mar 2010 14:32
Last Modified:27 Nov 2013 21:34
Publisher:Wiley-Blackwell
ISSN:1042-9832
Publisher DOI:10.1002/rsa.1018
Related URLs:https://www.zora.uzh.ch/21769/

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page